# SDR DXTA200702183

- Difficulty date: May 10, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600356
- Aircraft time: 10,475 hours, 8,518 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S BRAKES ARE SPONGY DURING NORMAL OPERATIONS.  PERFORMED BRAKE BLEED PROCEDURE TO LEFT & RIGHT BRAKES.  BRAKES OPS CHECK GOOD IAW CESSNA 560 MM 32-42-00.
